MAUDE Adverse Event Report: STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48250240
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a luxor arm post 'would not clamp onto the bed railing tightly enough' outside the operating room.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
The reported issue was confirmed via visual inspection.The pin at the proximal end of the arm post (where the arm attached to a bed) sheared off causing loose connection.Wear and slight discoloration were noticed on the device.The device is no longer functional.Device and complaint history records were reviewed for this lot, no relevant manufauring issues or similar complaints were identified.Per the sales rep, the device was lubricated, it has been used successfully previously and it was in sales rep possession for a approximately one year.The instrument is distributed as loaners to multiple sales reps and the exact usage cannot be confirmed.Per manufacturing history review the product is in the field for over 1.5 years.Wear after repeated use and excessive force while attaching to bed may have contributed to pin shearing off.The most likely cause of the reported event is normal wear and tear.
 
Event or Problem Description
It was reported that a luxor arm post 'would not clamp onto the bed railing tightly enough' outside the or.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11362630
Report Number0009617544-2021-00020
Device Sequence Number837835
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public07613327266177
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48250240
Device Catalogue Number48250240
Device Lot Number197202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1